AMS eContent Search Results
Matches for: msc=(55.20) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 22 of 22 found      Go to page: 1

[1] C. McA. Gordon. Twist-spun torus knots . Proc. Amer. Math. Soc. 32 (1972) 319-322. MR 0288752.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Kunio Murasugi. The commutator subgroups of the alternating knot groups . Proc. Amer. Math. Soc. 28 (1971) 237-241. MR 0275414.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] D. W. Sumners. $H\sb{2}$ of the commutator subgroup of a knot group . Proc. Amer. Math. Soc. 28 (1971) 319-320. MR 0275416.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] James M. McPherson. A sufficient condition for an arc to be nearly polyhedral . Proc. Amer. Math. Soc. 28 (1971) 229-233. MR 0273596.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] W. C. Whitten. On noninvertible links with invertible proper sublinks . Proc. Amer. Math. Soc. 26 (1970) 341-346. MR 0264647.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] D. W. Sumners. Homotopy torsion in codimension two knots . Proc. Amer. Math. Soc. 24 (1970) 229-240. MR 0253316.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Kunio Murasugi. The Arf invariant for knot types . Proc. Amer. Math. Soc. 21 (1969) 69-72. MR 0238301.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Richard E. Goodrick. A note on Seifert circles . Proc. Amer. Math. Soc. 21 (1969) 615-617. MR 0242144.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Mary-Elizabeth Hamstrom and R. P. Jerrard. Collapsing a triangulation of a ``knotted'' cell . Proc. Amer. Math. Soc. 21 (1969) 327-331. MR 0243510.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] P. M. Rice. Killing knots . Proc. Amer. Math. Soc. 19 (1968) 254. MR 0219055.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] C. B. Schaufele. Kernels of free abelian representations of a link group . Proc. Amer. Math. Soc. 18 (1967) 535-539. MR 0211393.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Kunio Murasugi. On the center of the group of a link . Proc. Amer. Math. Soc. 16 (1965) 1052-1057. MR 0185000.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] J. J. Andrews and Forrest Dristy. The Minkowski units of ribbon knots . Proc. Amer. Math. Soc. 15 (1964) 856-864. MR 0171274.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] R. H. Fox and N. Smythe. An ideal class invariant of knots . Proc. Amer. Math. Soc. 15 (1964) 707-709. MR 0165516.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] R. H. Crowell. The annihilator of a knot module . Proc. Amer. Math. Soc. 15 (1964) 696-700. MR 0167976.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Lee P. Neuwirth. A remark on knot groups with a center . Proc. Amer. Math. Soc. 14 (1963) 378-379. MR 0148057.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Lee Neuwirth. On Stallings fibrations . Proc. Amer. Math. Soc. 14 (1963) 380-381. MR 0149470.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Seymour Lipschutz. Note on a paper by Shepperd on the braid group . Proc. Amer. Math. Soc. 14 (1963) 225-227. MR 0146830.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] S. Kinoshita. A note on the genus of a knot . Proc. Amer. Math. Soc. 13 (1962) 451. MR 0138102.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Kunio Murasugi. Non-amphicheirality of the special alternating links . Proc. Amer. Math. Soc. 13 (1962) 771-776. MR 0142116.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] E. C. Zeeman. Unknotting 3-spheres in six dimensions . Proc. Amer. Math. Soc. 13 (1962) 753-757. MR 0143200.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] L. Neuwirth. The algebraic determination of the topological type of the complement of a knot . Proc. Amer. Math. Soc. 12 (1961) 904-906. MR 0133817.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 22 of 22 found      Go to page: 1